Separating linear maps of continuous fields of banach spaces
Refereed conference paper presented and published in conference proceedings


Times Cited
Altmetrics Information
.

Other information
AbstractIn this paper, we give a complete description of the structure of separating linear maps between continuous fields of Banach spaces. Some automatic continuity results are obtained. © 2009 World Scientific Publishing Company.
All Author(s) ListLeung C.-W., Tsai C.-W., Wong N.-C.
Year2009
Month9
Day1
Volume Number2
Issue Number3
PublisherWorld Scientific Publishing Co. Pte Ltd
Place of PublicationSingapore
Pages445 - 452
ISSN1793-5571
LanguagesEnglish-United Kingdom
Keywordsautomatic continuity, Banach bundles, continuous fields of Banach spaces, Separating linear maps

Last updated on 2021-18-01 at 00:30